RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1996, Volume 36, Number 7  


On Hankel matrices that commute with tridiagonal matrices
A. Dzhordzh, Kh. D. Ikramov
3
On a method for estimating unremovable error
V. N. Kublanovskaya
11
On a local regularization of some classes of nonlinear operator equations
A. F. Izmailov, A. A. Tret'yakov
15
Dual barrier-projection and barrier-Newton methods for linear programming problems
Yu. G. Evtushenko, V. G. Zhadan
30
On a difference eigenvalue problem
D. Vasile, A. V. Gulin
46
Numerical solution of integral equations with a one-parameter semigroup of symmetries
D. Yu. Ivanov, R. P. Tarasov
54
On the perturbation of the Laplacian spectrum when the boundary condition type changes on a small part of the boundary
R. R. Gadyl'shin
77
Investigation of finite-difference schemes for a modified Korteweg–de Vries equation
I. D. Turetaev
89
A method for the numerical solution of three-dimensional polaron equations
P. G. Akishin, I. V. Puzynin, Yu. S. Smirnov
109
A method of stochastic dynamics in the Wigner formulation of quantum mechanics
V. L. Kamskiĭ, Yu. V. Medvedev, V. S. Filinov
119
Wave diffraction in a locally inhomogeneous medium
A. E. Poedinchuk, Yu. A. Tuchkin, V. P. Shestopalov
135
Acceleration of the convergence of the method of global iterations for the solution of simplified Navier–Stokes equations
V. B. Karamyshev, V. M. Kovenya, S. G. Chernyĭ, P. A. Shashkin
150
On the solvability in the large of the Cauchy problem for a system of equations of gas dynamics that describes three-dimensional barotropic flow
V. A. Tupchiev
161
A fast solver for the clamped plate problem in a rectangle based on a boundary potentials method
D. Bahlmann, V. G. Korneev
174
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020